| Model Number |
5400210057 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/05/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer service technician reported that the device had a bent foot while it was being serviced at the user facility.There were no adverse consequences related to this event.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description